manuscripta mathematica

, Volume 55, Issue 3–4, pp 467–486

Degenerate elliptic operators diagonal systems and variational integrals

  • Alfred Baldes

DOI: 10.1007/BF01186659

Cite this article as:
Baldes, A. Manuscripta Math (1986) 55: 467. doi:10.1007/BF01186659


Using a simple quasiconformal transformation of the independent variables it is shown how some regularity results for weak solutions of quasilinear elliptic systems generalize to several cases where the ellipticity of the principal part degenerates. Similarly it is possible to study the regularity of minima of degenerate variational integrals, as well as elliptic equations and systems in unbounded domains.

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Alfred Baldes
    • 1
    • 2
  1. 1.Sonderforschungsbereich 72Bonn 1Federal Republic of Germany
  2. 2.Department of MathematicsUniversity of PennsylvaniaPhiladelphiaUSA

Personalised recommendations